Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Bleeding, brown discharge after stopping Depo shot. Stomach cramp, headache. Any idea?

hi im jade and im 19 i came off the deppo shot almost three months ago i got my period last months but i got a small amount of bleeding three weeks ago and now ive noticed ive got some sort of brown discharge when i go to the loo i can only see it when i wipe my self, i also have a weird stomach cramp which feels simular to period pains but not constant ive also had regular headaches for the last four day have u got any idea what this maybe ? im worried i may be pregnant
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear Jade

All the symptoms you have can be due the the side effects of the deppo. these should subside in a few days. regarding your concern about pregnancy, you can perform a urine pregnancy test and see if you are or not pregnant. if you have any questions please feel free to contact me.

take care
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor